MathSciNet Relay Station
MathSciNet bibliographic data
MR1223451 (94m:58158) 58F14 (34C23 34C37)
Kisaka, Masashi; Kokubu, Hiroshi; Oka, Hiroe Bifurcations to $N$-homoclinic orbits and $N$-periodic orbits in vector fields. J. Dynam. Differential Equations 5 (1993), no. 2, 305–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement